# SDR R61A201212250758

- Difficulty date: December 25, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 14,607 hours, 11,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT FUSELAGE FORWARD SEAT TRACK BEAM CORRODED AT FRAMES 16 AND 17.  MAINTENANCE REMOVED AND REPLACED THE LEFT FUSELAGE FORWARD SEAT TRACK BEAM IAW EMB 175 SRM 51-41-01, 51-41-02, 51-43-01, AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
